# SDR YENA2025021700160

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 75,715 hours, 27,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#229, BQN-MCO. 'PASSING 1000FT A STRONG OIL FUME SMELL SHUT OFF PACK 1 AND SMELL WENT AWAY TURN PACK BACK ON AT 8000FT AND NO SMELL; COMPLIED WITH INFO NOTICE 2017-T015 SEC A ISOLATED FAULT TO TYPE 10, AMBIENT AIR ODOR, NO HISTORY IN PAST 30 DAYS, PER TSM 05-5000-810-085-B / TSM 05-50-00-810-085-D. A/C OK FOR SVC.'
